| Model Number |
12673-03 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.In this case, it is likely that interaction with the calcified patient anatomy or friable femoral vessel contributed to the reported difficulty.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is being filed under a separate medwatch report.
Event or Problem Description
It was reported this was a venotomy closure of a right common femoral vein using the pre-close technique via a 7f sheath hole prior to a diagnostic procedure.Reportedly, one proglide suture was successfully pre-placed.The sheath was upsized to 12f and the procedure was completed.However, when performing suture management, it was observed suture had only captured one side of vessel wall and didn't close.An additional proglide was inserted and deployed, but the same issue occurred.An additional closure device was used to achieve hemostasis.There were no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.